# SDR AALA201708319008

- Difficulty date: August 30, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Airbus A321-231
- Aircraft serial: 6334
- Aircraft time: 9,224 hours, 2,939 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R3 PASSENGER COMPARTMENT EXIT DOOR DAMPER, EMERGENCY OPERATING CYLINDER, PRESSURE IS LOW. CHARGED R3 DOOR DAMPER, EMERGENCY OPERATING CYLINDER, PER AMM 52-22-00.
